CSN Login
Members Online: 12

You are here

Reaction to Immunotherapy?

Story1945
Posts: 17
Joined: Apr 2017

Has anyone experienced a reaction to immunotherapy (Nivolumab/Opdivo)?

catfish_58's picture
catfish_58
Posts: 137
Joined: Feb 2013

I am doing Keytruda, have taken three tratments so far, will be having my CT scan in a little over a week from now, the problems i am having have been a little fever and a cough, thought that there may be more but so far seems to be all i have

Story1945
Posts: 17
Joined: Apr 2017

Thank you for your response! I should have been a little more specific.  My FIL is on Opdivo and has recently been experiencing stomach issues.  They have stopped his treatment at this point and started him on a tapering dose of Prednisone.  He had scans Wednesday, which looked ok, but I feel so bad that he is now experiencing these issues!  If it's not one thing, it's another! I will keep you in my thoughts, Catfish!  Immunotherapy has been great and I hope that you hear wonderful news at your next scan!

Subscribe to Comments for "Reaction to Immunotherapy?"